# SDR SWIA201335633

- Difficulty date: December 11, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N718SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10184
- Aircraft time: 27,219 hours, 16,424 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Out Of Rig
- Location: Landing Gear
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

GEAR DISAGREE WARNING,  RAN QRH, NO CHANGE.  FLT 5188 PERFORMED RIGGING OF THE WOW SENSOR "PX03" IAW AMM.
